# SDR P2EA01188

- Difficulty date: September 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT, BS 500A, BETWEEN STRINGER 25 AND 26 RT, FRAME END LOWER FLANGE WITH CORROSION.  REPAIRED FUSELAGE FRAME SECTION AT BS 500A, BETWEEN STRINGER 25 AND 26 RT, DUE TO CORROSION IAW SRM 53-10-4, FIG 10.  (M)
